# SDR FDEA201911263100

- Difficulty date: November 26, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28912
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE AT APPROXIMATELY STATION XOS 993 FOUND SKIN CRACKED. REPAIR CARRIED OUT AT RIGHT HAND WING FIXED LEADING EDGE AT APPROXIMATELY STATION XOS 993 AS PER SRM 57-40-01-2R FIGURE 201 REPAIR 9. MAINTENANCE REQUIREMENTS VISUAL INITIAL 24 MONTHS REPETITIVE 24 MONTHS PER SRM 57-40-01-2R TABLE 201 REPAIR 9. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
